Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i12.50
pages 59-70

On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes

Vladimir Antonovich Stoyan
Kyiv National Taras Shevchenko University, Kyiv, Ukraine

ABSTRACT

Control problems for spatially distributed dynamical processes, described by linear differential model, are stated and solved. It is demanded that solutions of this model should agree by root-mean-square criterion with continuously and discretely defined observations by initial boundary state of the process. According to this criterion system state is brought out to vicinity of the desired state. We considered the cases of control of arbitrary combination of initial, boundary and distributed external dynamical exciting factors. Estimate of accuracy of the obtained solutions is given, and conditions of their uniqueness are given.


Articles with similar content:

On a Method for Results Refinement for Pseudo Inverse Modelling of Initial Boundary Effects in Dynamics of Systems with Distributed Parameters
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Iurii G. Kryvonos, Vasiliy V. Skopetsky, Vladimir Antonovich Stoyan
Optimization Problems while Simulation of Pointwise Controlled Dynamic Systems with Distributed Parameters
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Sergey D. Voloshchuk, Vladimir Antonovich Stoyan
On Mathematical Models of Dynamics of Three-Dimensional Elastic Bodies. Part I. Bodies with Continuously Observed Initial Boundary State
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Stepan T. Danysh , Vladimir Antonovich Stoyan
On weak extensions of extreme problems for nonlinear operator equations. Part I. Weak solutions
Journal of Automation and Information Sciences, Vol.38, 2006, issue 1
Louisa Toscano, Valeriy S. Melnik
Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions
Journal of Automation and Information Sciences, Vol.42, 2010, issue 3
Shamo Isakh ogly Djabrailov, Yagub Amiyar ogly Sharifov, Magomet Farman ogly Mekhtiyev